# SDR ABXA9800472

- Difficulty date: May 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N848AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46032
- System (JASC): 3210 · Main Landing Gear
- Part: Retract Pin
- Part number: 5777513501
- Condition: Corroded
- Location: Rt Mlg
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR RETRACT PIN BOSS HOLE HAD CORROSION.  REPAIRED IAW ABX REA D832-23374 MR.
